Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Surovyatkina, Elena Dmitrievna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:44
Abstract pages:37
Full texts:12
Professor
Doctor of physico-mathematical sciences

https://www.mathnet.ru/eng/person188277
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2019
1. O. S. Safina, A. V. Voronov, A. R. Safin, M. F. Bulatov, D. V. Churikov, E. D. Surovyatkina, “Normal mode spectra of hierarchical ensembles of interconnected oscillators”, Pisma v Zhurnal Tekhnicheskoi Fiziki, 45:17 (2019),  24–27  mathnet  elib; Tech. Phys. Lett., 45:9 (2019), 874–877 1

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024